MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, an employee was doing arterial blood gas sampling and while attempting to activate the safety mechanism device the safety cover got stuck so the employee reached over with the other hand to bring the cover over the needle and poked self with the needle.
 
Additional Manufacturer Narrative
Reference samples were checked and all were within specification.Problems with activation of the needle shield device are known and may occur due to assembly process error.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key12932858
Report Number3002807968-2021-00063
Device Sequence Number20072979
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)230820(10)MA55
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberMA55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown